# SDR 2000ZZZX802

- Difficulty date: February 7, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N5773X
- Make and model: Aerosp AS 355F
- Aircraft serial: 5004
- Engine: Allsn 250C20F
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Valve
- Condition: Loose
- Location: Rgb
- Part time: 1,130 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BEVEL REDUCTION GEAR LOST OIL PRESSURE WHEN AIRCRAFT LANDING ON OIL RIG.  RELIEF VALVE UNSCREWED FROM BEVEL REDUCTION GEAR COMPLETELY CAUSING LOSS OF OIL PRESSURE.  RETAINER TOO LARGE TO LOCK RELIEF VALVE PROPERLY, P/N 704A34-631-014.  INSTALLED CORRECT RETAINER, P/N 23350AC160LE.
